Translator Disclaimer
March 2015 Distance between metric measure spaces and distance matrix distributions
Ryunosuke Ozawa
Tsukuba J. Math. 38(2): 159-170 (March 2015). DOI: 10.21099/tkbjm/1429103718

Abstract

We study the Prohorov distance between the distance matrix distributions of two metric measure spaces. We prove that it is not smaller than 1-box distance between two metric measure spaces and also prove that it is not larger than 0-box distance between two metric measure spaces.

Citation

Download Citation

Ryunosuke Ozawa. "Distance between metric measure spaces and distance matrix distributions." Tsukuba J. Math. 38 (2) 159 - 170, March 2015. https://doi.org/10.21099/tkbjm/1429103718

Information

Published: March 2015
First available in Project Euclid: 15 April 2015

zbMATH: 1321.53047
MathSciNet: MR3336265
Digital Object Identifier: 10.21099/tkbjm/1429103718

Subjects:
Primary: 28D05, 53C23

Rights: Copyright © 2015 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.38 • No. 2 • March 2015
Back to Top